Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Semi-discrete analytic functions

Author: G. J. Kurowski
Journal: Trans. Amer. Math. Soc. 106 (1963), 1-18
MSC: Primary 30.81
MathSciNet review: 0186827
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    R. L. Helmbold, Semi-discrete potential theory, Carnegie Institute of Technology, Technical Report No. 34, Contract No. DA-36-061-ORD-490, Office of Ordnance Research, U.S. Army.
  • R. J. Duffin, Discrete potential theory, Duke Math. J. 20 (1953), 233–251. MR 70031
  • R. J. Duffin, Basic properties of discrete analytic functions, Duke Math. J. 23 (1956), 335–363. MR 78441
  • Rufus Philip Isaacs, A finite difference function theory, Univ. Nac. Tucumán. Revista A. 2 (1941), 177–201. MR 0006391
  • ---, Monodiffric functions, Nat. Bur. Standards Appl. Math. Ser. 18 (1952), 257-266, M. Bôcher, Introducion to higher algebra, Macmillan Company, New York, (1907).
  • Jacqueline Ferrand, Fonctions préharmoniques et fonctions préholomorphes, Bull. Sci. Math. (2) 68 (1944), 152–180 (French). MR 13411
  • ---, Représentation conforme et transformations à integrale de Dirichlet bornée, Cahiers Scientifiques Fascicule XXII, Chapter 5, Gauthier-Villars, Paris, 1955. C. Jordan, Calculus of finite differences, 2nd ed., Chelsea, New York, 1950.
  • Alejandro Terracini, A first contribution to the geometry of monodiffric polynomials, Actas Acad. Ci. Lima 8 (1945), 217–250 (2 plates, 1 p. errata) (Spanish). MR 17376

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.81

Retrieve articles in all journals with MSC: 30.81

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society